| Model Number |
MOTOR WITH CABLE 3.5M |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 28 aug 2026, a cetas healthcare notification was received via email indicating that information from a clinical study had been obtained.The report stated that the healthcare professional (hcp) reported that motor, cable, or handpiece became hot during usage.Hcp also reported that it was a use-related or handling issue and same adverse event was experienced previously.No additional treatment was required to treat the adverse event.Device causality was assessed by the hcp as possibly related to the device.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.